# SDR AALA202003239025

- Difficulty date: March 22, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N112AN
- Make and model: Airbus A321-231
- Aircraft serial: 5991
- Aircraft time: 22,666 hours, 4,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED SHEAR PLATE BETWEEN FR 69 AND FR 70 AT -Y1162. REPLACED SHEAR PLATE PER SRM 51-42-11.
